MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100/BX

Medline Industries, LP MEDLINE; BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100/BX
Catalog Number CUR0700RB
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the item does not stick after 15 minutes of use.".
 
Additional Manufacturer Narrative
The customer called in stating that the item does not stick after 15 minutes of use.Samples were received from the customer; review of adhesive bandage products showed no visual defects, and the investigator applied one of each bandage type/size included in the assorted bandage pack and found no identified issues with adhesive strength of product, even after 15 minutes of application and use (included movement).Based on the investigation, medline was unable to confirm the complaint, and the cause was not confirmed with received sample.A closing response has been disclosed and the divisional quality representative will continue to monitor this issue for tracking and trending purposes during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BANDAGE,ADHSV,FABRIC,CURAD,ASSTD,100/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50715158
Report Number1417592-2026-35773
Device Sequence Number13421927
Product Code KGX
UDI-Device Identifier40080196326168
UDI-Public40080196326168
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR0700RB
Device Lot Number210101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown